# SDR AALA20001710

- Difficulty date: October 15, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221EN502R
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1215 - EN ROUTE EWR-DFW - ON CLIMB-OUT, RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED AT 11,000 FEET.  THRUST REVERSER UNLOCK LIGHT WENT OFF SHORTLY THERE AFTER. REVERSER REMAINED STOWED.  LANDED DFW WITHOUT INCIDENT.  CLEANED RIGHT SIDE LOWER UNLOCK SWITCH.  REPLACED RIGHT SIDE UPPER UNLOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
